| Model Number |
NCEUP3512X |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Material Deformation (2976)
| Health Effect - Clinical Code |
Death (1802)
| Date of Event |
08/13/2018
Type of Reportable Event
Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient had previous pci with implantation of a non-medtronic drug eluting stent.During the procedure an attempt was made to use one nc euphora rx ptca balloon catheter to treat a severely tortuous and calcified lesion located in the lm artery.The nc euphora was being used for post-dilation.No damage was noted to packaging.No issues were noted when removing the device from the hoop.The device was inspected.Negative prep was performed.There were no abnormalities in relation to the anatomy.The lesion was pre-dilated.The device passed through a previously deployed stent.Resistance was not encountered when advancing the device.Excessive force was not used during delivery.It was reported that the balloon detached from the shaft in the distal lm to lad during removal.The device was not kinked and re-straightened during use.The patient was stable.The patient had surgery and all of the balloon was recaptured from the body.It was reported that the patient expired in recovery 5 days post index procedure, on the (b)(6) 2018.There is no cause of death available at this time.There was no evidence of restenosis or thrombus.The vessel was patent, visible.The patient was on dapt at the time of the event.
Additional Manufacturer Narrative
Product analysis summary: the device returned with a detachment on the transition tubing 109cm distal to the strain relief.A portion of the support wire was exposed 13.5cm distal to the detachment site.The transition tubing material was oval and jagged on both sides of the detachment site.A kink was evident on the transition tubing 37.1cm proximal to the distal tip.Deformation was evident to the distal shaft 4cm proximal to the distal tip with the material appearing kinked and flattened.Damage was evident to the guide wire entry port and the transition tubing immediately proximal to the guide wire entry port with the material appearing torn.A second nc euphora device was returned with the complaint device.There was no complaint allegation against the second nc euphora device.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.